# SDR CA090625004

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 72,112 hours
- Engine: Pwa JT8D15
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DISCREPANCY ON DESCENT.  HYD SYS A, ENG 1 PUMP LOW PRESSURE LIGHT ILLUMINATED WHEN FLAPS WERE EXTENDED.  PRESSURE READ NORMAL QUANTITY 0.   ENGINE NR 2 PUMP LIGHT ILLUMINATED.  BOTH LIGHTS THEN EXTINGUISHED.  FLAPS AND GEAR EXTENDED BY NORMAL SYS.  ACFT MET AND ESCORTED OFF RUNWAY BY EMERGENCY SERVICES WITH NO HYD ISSUES.  TROUBLESHOOTING CARRIED OUT, FOUND HYD LEAKING FROM OTBD FLAP HYD MOTOR.  REMOVED AND REPLACED MOTOR.  AS A PRECAUTIONARY MEASURE BOTH NR 1 AND NR 3 ENG DRIVEN HYD PUMPS REPLACED.  BOTH PUMP`S CASE DRAIN FILTERS AND BOTH SYS `A` HYD PRESS FILTERS INSPECTED AND NO CONTAMINATION FOUND.  BOTH CASE DRAIN AND PRESS FILTERS REPLACED.  ENGINE RUN CARRIED OUT IAW JRH CHAP 5 AND SYS LEAK CHECKED AND NO LEAKS FOUND.
